# SDR AUS20021241

- Difficulty date: October 10, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(AUS) AIRCRAFT WIRING LOOM LOCATED UNDER THE FLOOR PLATE TO THE REAR OF THE LT COCKPIT BULKHEAD DAMAGED. INVESTIGATION FOUND TWELVE WIRES IN THE LOOM WERE BURNT. SUSPECT CAUSED BY DRILL DAMAGE. PERSONNEL/MAINTENANCE ERROR.
